# SDR ASAA0873973

- Difficulty date: December 3, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 29,181 hours, 12,699 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A81263
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT PLATE BS 492 500A RBL 20 WL 158.  REMOVED AND REPLACED SIDEWALL SUPPORT PLATE AT BS 492 500A RBL 20 WL 158 DUE TO CORROSION WITH PART.
